Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorNilson, Tomas
dc.contributor.authorCameron, Peter J.
dc.date.accessioned2018-08-06T23:34:32Z
dc.date.available2018-08-06T23:34:32Z
dc.date.issued2017-11
dc.identifier.citationNilson , T & Cameron , P J 2017 , ' Triple arrays from difference sets ' , Journal of Combinatorial Designs , vol. 25 , no. 11 , pp. 494-506 . https://doi.org/10.1002/jcd.21569en
dc.identifier.issn1063-8539
dc.identifier.otherPURE: 250586366
dc.identifier.otherPURE UUID: 89f84d8c-26db-4ae2-a4db-f01cc6121db8
dc.identifier.otherScopus: 85029158585
dc.identifier.otherORCID: /0000-0003-3130-9505/work/58055603
dc.identifier.otherWOS: 000410099000002
dc.identifier.urihttp://hdl.handle.net/10023/15775
dc.description.abstractThis paper addresses the question whether triple arrays can be constructed from Youden squares developed from difference sets. We prove that if the difference set is abelian, then having −1 as multiplier is both a necessary and sufficient condition for the construction to work. Using this, we are able to give a new infinite family of triple arrays. We also give an alternative and more direct version of the construction, leaving out the intermediate step via Youden squares. This is used when we analyse the case of non-abelian difference sets, for which we prove a sufficient condition for giving triple arrays. We do a computer search for such non-abelian difference sets, but have not found any examples satisfying the given condition.
dc.format.extent13
dc.language.isoeng
dc.relation.ispartofJournal of Combinatorial Designsen
dc.rights© 2017, Wiley Periodicals Inc. This work has been made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at onlinelibrary.wiley.com / https://doi.org/10.1002/jcd.21569en
dc.subjectBlock designen
dc.subjectDifference seten
dc.subjectTriple arrayen
dc.subjectYouden squareen
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleTriple arrays from difference setsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1002/jcd.21569
dc.description.statusPeer revieweden
dc.date.embargoedUntil2018-08-07


This item appears in the following Collection(s)

Show simple item record